# SDR NWAA094455803

- Difficulty date: December 22, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 27,177 hours, 8,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHTS AT DOORS 1R, 2R, 2L, AND 4L INOPERATIVE.  RELAMPED DOOR 1R LIGHT.  REMOVED, CLEANED, AND RESOLDERED CENTER POST IN REMAINING 3 SOCKETS.  REINSTALLED LIGHTS AND OPS CHECK NORMAL.  OK FOR SERVICE.
